Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Representation numbers of five sextenary quadratic forms

Tom 138 / 2015

Ernest X. W. Xia, Olivia X. M. Yao, A. F. Y. Zhao Colloquium Mathematicum 138 (2015), 247-254 MSC: Primary 11E25; Secondary 11E20, 11A25. DOI: 10.4064/cm138-2-9

Streszczenie

For nonnegative integers $a, b, c$ and positive integer $n$, let $N(a,b,c;n)$ denote the number of representations of $n$ by the form $$ \sum_{i=1}^a (x_i^2+x_iy_i+y_i^2)+2\sum_{j=1}^b(u_j^2+u_jv_j+v_j^2) +4\sum_{k=1}^c(r_k^2+r_ks_k+s_k^2). $$ Explicit formulas for $N(a,b,c;n)$ for some small values were determined by Alaca, Alaca and Williams, by Chan and Cooper, by Köklüce, and by Lomadze. We establish formulas for $N(2,1,0;n)$, $N(2,0,1;n)$, $N(1,2,0;n)$, $N(1,0,2;n)$ and $N(1,1,1;n)$ by employing the $(p, k)$-parametrization of three 2-dimensional theta functions due to Alaca, Alaca and Williams.

Autorzy

  • Ernest X. W. XiaDepartment of Mathematics
    Jiangsu University
    Zhenjiang, Jiangsu 212013, P. R. China
    e-mail
  • Olivia X. M. YaoDepartment of Mathematics
    Jiangsu University
    Jiangsu, Zhenjiang 212013, P. R. China
    e-mail
  • A. F. Y. ZhaoSchool of Mathematical Sciences
    and Institute of Mathematics
    Nanjing Normal University
    Nanjing 210023, P. R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek